# SDR DLM88980004

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Locking Cyl
- Condition: Sheared
- Location: Lt Mlg
- Component: 39370335503
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LEFT MAIN GEAR UNSAFE LIGHT ILLUM.  GEAR HANDLE DOWN THREE GREEN AND NORMAL INDICATION.  CONTROL TOWER CONFIRMED LEFT GEAR WAS EXTENDED.  REPLACED LEFT GEAR OVERCENTER LOCKING CYLINDER WAS SHEARED AT ROD END.
